# SDR DALA1020149004

- Difficulty date: July 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN CLAMP TAILCONE RELEASE CONTROL CABLE LT SIDE. REMOVED CLAMP IAW AMM 53-53-00-501 AND NEW CLAMP INSTALLED IAW AMM 53-53-00-501. OPS CHECK WAS DONE.
